298 0

Full metadata record

DC FieldValueLanguage
dc.contributor.author이현미-
dc.date.accessioned2019-12-01T13:11:04Z-
dc.date.available2019-12-01T13:11:04Z-
dc.date.issued2017-10-
dc.identifier.citationJOURNAL OF MATHEMATICAL PHYSICS, v. 58, no. 10, Article no. 101701en_US
dc.identifier.issn0022-2488-
dc.identifier.issn1089-7658-
dc.identifier.urihttps://aip.scitation.org/doi/10.1063/1.4986276-
dc.identifier.urihttps://repository.hanyang.ac.kr/handle/20.500.11754/115886-
dc.description.abstractThe rigged configuration realization RC(infinity) of the crystal B(infinity) was originally presented as a certain connected component within a larger crystal. In this work, we make the realization more concrete by identifying the elements of RC(infinity) explicitly for the A(n)-type case. Two separate descriptions of RC(infinity) are obtained. These lead naturally to isomorphisms RC(infinity) congruent to T(infinity) and RC(infinity) congruent to (T) over bar(infinity), i.e., those with the marginally large tableau and marginally large reverse tableau realizations of B(infinity), that may be computed explicitly. We also present two descriptions of the irreducible highest weight crystal B(lambda) in terms of rigged configurations. These are obtained by combining our two descriptions of RC(infinity), the two mentioned isomorphisms, and two existing realizations of B(lambda) that were based on T(infinity) and (T) over bar(infinity). (C) 2017 Author(s).en_US
dc.language.isoen_USen_US
dc.publisherAMER INST PHYSICSen_US
dc.subjectQ-ANALOGen_US
dc.subjectPOLYHEDRAL REALIZATIONSen_US
dc.subjectBASESen_US
dc.subjectTABLEAUXen_US
dc.titleRigged configuration descriptions of the crystals B(infinity) and B(lambda) for special linear Lie algebrasen_US
dc.typeArticleen_US
dc.relation.no10-
dc.relation.volume58-
dc.identifier.doi10.1063/1.4986276-
dc.relation.page1-24-
dc.relation.journalJOURNAL OF MATHEMATICAL PHYSICS-
dc.contributor.googleauthorHong, Jin-
dc.contributor.googleauthorLee, Hyeonmi-
dc.relation.code2017000491-
dc.sector.campusS-
dc.sector.daehakCOLLEGE OF NATURAL SCIENCES[S]-
dc.sector.departmentDEPARTMENT OF MATHEMATICS-
dc.identifier.pidhyeonmi-
Appears in Collections:
COLLEGE OF NATURAL SCIENCES[S](자연과학대학) > MATHEMATICS(수학과) > Articles
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE